Proceedings of the Japan Academy

Expandability and product spaces

Yûkiti Katuta

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 449-451.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519303

Digital Object Identifier
doi:10.3792/pja/1195519303

Mathematical Reviews number (MathSciNet)
MR0341399

Zentralblatt MATH identifier
0281.54009

Subjects
Primary: 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.)

Citation

Katuta, Yûkiti. Expandability and product spaces. Proc. Japan Acad. 49 (1973), no. 6, 449--451. doi:10.3792/pja/1195519303. https://projecteuclid.org/euclid.pja/1195519303


Export citation

References

  • [1] L. L. Krajewski: On expanding locally finite collections. Canad. J. Math., 23, 58-68 (1971).
  • [2] J. C. Smith and L. L. Krajewski: Expandability and collectionwise normality. Trans. Amer. Math. Soc, 160, 437-451 (1971).
  • [3] H. W. Martin: Product maps and countable paracompactness. Canad. J. Math., 24, 1187-1190 (1972).
  • [4] M. E. Rudin: A normal space X for which Xxl is not normal. Fund. Math., 73, 179-186 (1971).